Alert archive / Alabama / Wind Advisories in 2026
Wind Advisory 4, NWS Birmingham, AL
NWS Birmingham, AL issued this wind advisory at Mar 11, 2026, 11:47 PM CDT for 39 counties in Alabama. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Mar 11, 2026, 11:47 PM CDT (04:47 UTC)
- Expired
- Mar 12, 2026, 7:00 PM CDT
- In force
- 19 hr
- Issued by
- NWS Birmingham, AL
All 39 counties
Autauga County, AL, Barbour County, AL, Bibb County, AL, Blount County, AL, Bullock County, AL, Calhoun County, AL, Chambers County, AL, Cherokee County, AL, Chilton County, AL, Clay County, AL, Cleburne County, AL, Coosa County, AL, Dallas County, AL, Elmore County, AL, Etowah County, AL, Fayette County, AL, Greene County, AL, Hale County, AL, Jefferson County, AL, Lamar County, AL, Lee County, AL, Lowndes County, AL, Macon County, AL, Marengo County, AL, Marion County, AL, Montgomery County, AL, Perry County, AL, Pickens County, AL, Pike County, AL, Randolph County, AL, Russell County, AL, Shelby County, AL, St. Clair County, AL, Sumter County, AL, Talladega County, AL, Tallapoosa County, AL, Tuscaloosa County, AL, Walker County, AL, Winston County, AL
The radar
The Birmingham radar (KBMX), 22 km from the middle of the area, began a volume at 04:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 4.8 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 90 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 1101 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 230 m²/s²
- 0-3 km storm-relative helicity
- 230 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted.
177 WWUS74 KBMX 120447 NPWBMX URGENT - WEATHER MESSAGE National Weather Service Birmingham AL 1147 PM CDT Wed Mar 11 2026 ALZ011>015-017>050-121800- /O.NEW.KBMX.WI.Y.0004.260312T0447Z-260313T0000Z/ Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun- Cherokee-Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair- Talladega-Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton- Coosa-Tallapoosa-Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore- Montgomery-Macon-Bullock-Lee-Russell-Pike-Barbour- Including the cities of Fayette, Auburn, Oneonta, Linden, Clanton, Eufaula, Carrollton, Moundville, Vernon, Jasper, Demopolis, Hayneville, Heflin, Wetumpka, Union Springs, Dadeville, Anniston, Alabaster, Pelham, Sulligent, Sylacauga, Ashland, Pell City, Greensboro, Livingston, Prattville, Tallassee, Tuskegee, Gadsden, Alexander City, Phenix City, Talladega, Eutaw, Lanett, Tuscaloosa, Opelika, Columbiana, Birmingham, Centreville, Montgomery, Marion, Moody, Centre, Double Springs, Hoover, Troy, Rockford, Valley, Selma, Roanoke, Fort Deposit, Lafayette, and Hamilton 1147 PM CDT Wed Mar 11 2026 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THURSDAY... * WHAT...North winds 15 to 25 mph with gusts up to 40 mph. * WHERE...Much of Central Alabama. * WHEN...Until 7 PM CDT Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Trees could be blown down and a few power outages may result. Especially with the wet soil from the rain this morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$
2 follow-up statements
157 WWUS74 KBMX 121559 NPWBMX URGENT - WEATHER MESSAGE National Weather Service Birmingham AL 1059 AM CDT Thu Mar 12 2026 ALZ011>015-017>042-130100- /O.NEW.KBMX.FR.Y.0001.260313T0600Z-260313T1500Z/ /O.CON.KBMX.WI.Y.0004.000000T0000Z-260313T0000Z/ Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun- Cherokee-Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair- Talladega-Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton- Coosa-Tallapoosa-Chambers-Marengo-Dallas-Autauga-Lowndes- Including the cities of Gadsden, Livingston, Eutaw, Lafayette, Hoover, Moody, Tuscaloosa, Vernon, Marion, Selma, Moundville, Jasper, Hamilton, Carrollton, Pelham, Alabaster, Heflin, Fayette, Clanton, Lanett, Prattville, Centre, Ashland, Rockford, Centreville, Sylacauga, Alexander City, Anniston, Birmingham, Roanoke, Linden, Oneonta, Dadeville, Double Springs, Demopolis, Talladega, Pell City, Hayneville, Columbiana, Sulligent, Greensboro, Fort Deposit, and Valley 1059 AM CDT Thu Mar 12 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...FROST ADVISORY IN EFFECT FROM 1 AM TO 10 AM CDT FRIDAY... * WHAT...For the Wind Advisory, north winds 5 to 15 mph with gusts up to 30 mph. For the Frost Advisory, temperatures as low as 36 will result in frost formation. * WHERE...Autauga, Bibb, Blount, Calhoun, Chambers, Cherokee, Chilton, Clay, Cleburne, Coosa, Dallas, Etowah, Fayette, Greene, Hale, Jefferson, Lamar, Lowndes, Marengo, Marion, Perry, Pickens, Randolph, Shelby, St. Clair, Sumter, Talladega, Tallapoosa, Tuscaloosa, Walker, and Winston Counties. * WHEN...For the Wind Advisory, until 7 PM CDT this evening. For the Frost Advisory, from 1 AM to 10 AM CDT Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Trees could be blown down and a few power outages may result. Frost could harm sensitive outdoor vegetation. Sensitive outdoor plants may be killed if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. Take steps now to protect tender plants from the cold. && $$ ALZ043>050-130000- /O.CON.KBMX.WI.Y.0004.000000T0000Z-260313T0000Z/ Elmore-Montgomery-Macon-Bullock-Lee-Russell-Pike-Barbour- Including the cities of Eufaula, Wetumpka, Phenix City, Troy, Tallassee, Auburn, Opelika, Union Springs, Tuskegee, and Montgomery 1059 AM CDT Thu Mar 12 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...North winds 10 to 15 mph with gusts up to 30 mph. * WHERE...Barbour, Bullock, Elmore, Lee, Macon, Montgomery, Pike, and Russell Counties. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Trees could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ 25/Owen
875 WWUS74 KBMX 130011 NPWBMX URGENT - WEATHER MESSAGE National Weather Service Birmingham AL 711 PM CDT Thu Mar 12 2026 ALZ011>015-017>042-131200- /O.EXP.KBMX.WI.Y.0004.000000T0000Z-260313T0000Z/ /O.CON.KBMX.FR.Y.0001.260313T0600Z-260313T1500Z/ Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun- Cherokee-Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair- Talladega-Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton- Coosa-Tallapoosa-Chambers-Marengo-Dallas-Autauga-Lowndes- Including the cities of Fayette, Talladega, Vernon, Heflin, Hayneville, Sulligent, Ashland, Dadeville, Moundville, Double Springs, Demopolis, Alabaster, Oneonta, Hoover, Prattville, Eutaw, Pell City, Columbiana, Gadsden, Centreville, Fort Deposit, Greensboro, Selma, Marion, Sylacauga, Jasper, Anniston, Centre, Lafayette, Tuscaloosa, Carrollton, Lanett, Birmingham, Moody, Pelham, Valley, Roanoke, Linden, Livingston, Clanton, Rockford, Alexander City, and Hamilton 711 PM CDT Thu Mar 12 2026 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT FRIDAY... ...WIND ADVISORY HAS EXPIRED... * WHAT...Temperatures as low as 36 will result in frost formation. * WHERE...Autauga, Bibb, Blount, Calhoun, Chambers, Cherokee, Chilton, Clay, Cleburne, Coosa, Dallas, Etowah, Fayette, Greene, Hale, Jefferson, Lamar, Lowndes, Marengo, Marion, Perry, Pickens, Randolph, Shelby, St. Clair, Sumter, Talladega, Tallapoosa, Tuscaloosa, Walker, and Winston Counties. * WHEN...From 1 AM to 10 AM CDT Friday. * IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive outdoor plants may be killed if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ ALZ043>050-130115- /O.EXP.KBMX.WI.Y.0004.000000T0000Z-260313T0000Z/ Elmore-Montgomery-Macon-Bullock-Lee-Russell-Pike-Barbour- Including the cities of Eufaula, Wetumpka, Union Springs, Tallassee, Tuskegee, Auburn, Troy, Phenix City, Montgomery, and Opelika 711 PM CDT Thu Mar 12 2026 ...WIND ADVISORY HAS EXPIRED... The threat has ended. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this wind advisory went out at Mar 11, 6:09 PM CDT, 5 hours 38 minutes earlier. Its key messages:
- Updated at 604 PM CDT WED MAR 11 2026
- There is a risk of severe thunderstorms affecting Central Alabama tonight into early Thursday morning. Threats include damaging wind gusts, large hail, and perhaps a few tornadoes. Brief, minor flooding may occur in downpours.
- There is a medium to high chance for frost development Friday morning as temperatures drop into the mid 30s for locations in North-Central AL.
- There is a medium chance for freezing temperatures next Tuesday morning for much of Central Alabama.
Area forecast discussion, Mar 11, 6:09 PM CDT, 5 hours 38 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 609 PM CDT Wed Mar 11 2026 ...New AVIATION... .KEY MESSAGES... Updated at 604 PM CDT WED MAR 11 2026 - There is a risk of severe thunderstorms affecting Central Alabama tonight into early Thursday morning. Threats include damaging wind gusts, large hail, and perhaps a few tornadoes. Brief, minor flooding may occur in downpours. - There is a medium to high chance for frost development Friday morning as temperatures drop into the mid 30s for locations in North-Central AL. - There is a medium chance for freezing temperatures next Tuesday morning for much of Central Alabama. && .DISCUSSION... (This afternoon through Tuesday) Issued at 1130 AM CDT WED MAR 11 2026 Rain and thunderstorms are expected today as a cold front moves through Central AL later this evening and overnight. Our morning sounding showed a pretty sharp inversion, but the expectation is that should be overcome with heating today, leading to instability generally around 700-1000 J/kg. 0-6km shear is over 40kt with vectors generally parallel to the frontal boundary. This should lead to primarily and damaging wind and hail threat with storms as they move through. However, as with any QLCS event, any storm interactions or bowing segments can lead to a localized storm relative increase in low level shear and therefore an increase in the tornado threat. So far, guidance continues to show a low chance of a few storms developing in the warm sector ahead of the line. If this were to occur, they would be capable of tapping into a much richer environment in the mid to late afternoon. Otherwise, the line of storms is expected to move into our northwestern counties in the evening hours and continue through Central AL from NW to SE, exiting by 7am Thursday morning. With the recent rainfall across the area over the past 48-72 hours, many of our creeks and streams have elevated flow. There's at least a low chance that the 1-2" rain rates that accompany this system will lead to flooding concerns in low-lying or common poor drainage areas. Thursday will be cooler as the cooler and dry airmass builds into the region. The daytime highs will likely top out in the upper 50s to low 60s for most of the area. That cooler air mass will settle into the region through the day and with clear skies and calm winds, low temperatures Friday morning will likely drop back into the mid 30s to low 40s. A few of our cooler spots in the north will see areas of frost Friday morning and I wouldn't be shocked if our coldest microclimates hit freezing briefly. Broad low-level ridging with zonal flow aloft will persist Friday through Saturday leading to a general moderation of daytime temperatures as we head into the weekend. A deeper trough is expected to dig into the Central US Sunday and will push an even stronger cold front into Central AL Sunday night into Monday. We could see a severe threat materialize for at least a portion of the area with the front, but confidence isn't quite there yet to highlight specifics with some question on the thermodynamics and low level forcing being displaced from the upper level forcing. However, it's something we'll continue to watch as we go forward. Monday and Tuesday will be much colder behind this next front. Temperatures Tuesday morning are trending below freezing for much of the area, so we'll be looking at a early growing season freeze potential early next week. 25/Owen && .AVIATION... (00Z TAFS) Issued at 604 PM CDT WED MAR 11 2026 Showers and storms are beginning to move into the area early this evening as a cold front moves our way. Showers will spread across all terminals over then next few hours. Transitioned to TEMPO groups to account for the TSRA activity. MVFR/IFR cigs and vis are likely with any passing shower/storm. Gusty winds are likely to accompany this activity as well. -RA and MVFR cigs will linger through sunrise. Rain looks to quickly drop off during the morning as drier air moves into the region. VFR returns by ~15Z. Breezy northerly winds are likely through much of the day Thursday with gusts from 20-25 knots. 95/Castillo && .FIRE WEATHER... A cold front is expected to move through late this evening and overnight. Widespread rain and thunderstorms are expected with a sharp wind shift from southwesterly to northerly as the front moves through. Gusty winds are expected with this system with gusts up to 20-25mph. Behind the front, RHs drop quickly with this colder and drier air mass. MinRHs Thursday and Friday will drop in the low 30% range and will remain in the 30-40% range through Saturday before increased moisture return ahead of our next system Sunday into Monday. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 41 58 33 67 / 100 20 0 0 Anniston 45 58 35 68 / 100 30 0 0 Birmingham 43 58 38 68 / 100 20 0 0 Tuscaloosa 44 61 37 70 / 100 10 0 0 Calera 44 60 37 70 / 100 20 0 0 Auburn 50 61 40 68 / 90 60 0 0 Montgomery 49 62 38 69 / 90 40 0 0 Troy 49 64 40 70 / 90 50 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... None. && DISCUSSION...25/Owen AVIATION...95/Castillo
In the hours before
Special weather statement, Mar 11, 5:50 PM CDT, 5 hours 57 minutes before
Special Weather Statement
National Weather Service Birmingham AL
550 PM CDT Wed Mar 11 2026
ALZ012-112315-
Lamar AL-
550 PM CDT Wed Mar 11 2026
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN LAMAR COUNTY THROUGH
615 PM CDT...
At 550 PM CDT, Doppler radar was tracking a strong thunderstorm near
Steens, or 7 miles west of Millport, moving northeast at 40 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Vernon, Millport, Blooming Grove, Lamar County Airport, Crossville,
Star, Hightogy, and Melborne.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3370 8825 3386 8815 3381 8795 3373 8795
3353 8812 3353 8824 3354 8827
TIME...MOT...LOC 2250Z 215DEG 33KT 3357 8821
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
86/MartinSpecial weather statement, Mar 11, 6:54 PM CDT, 4 hours 53 minutes before
Special Weather Statement
National Weather Service Birmingham AL
654 PM CDT Wed Mar 11 2026
ALZ012-013-022-023-120045-
Fayette AL-Pickens AL-Tuscaloosa AL-Lamar AL-
654 PM CDT Wed Mar 11 2026
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN TUSCALOOSA...
NORTHEASTERN PICKENS...SOUTHERN FAYETTE AND SOUTHEASTERN LAMAR
COUNTIES THROUGH 745 PM CDT...
At 654 PM CDT, Doppler radar was tracking a strong thunderstorm near
Ashcraft Corner, or 7 miles east of Millport, moving east at 35 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Fayette, Reform, Berry, Kennedy, Belk, Ashcraft Corner, Boley
Springs, Bankston, Samantha, Stone Wall, Moores Bridge, Fayette
County Public Lake, New Lexington, and Lubbub.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3366 8804 3374 8753 3369 8753 3369 8751
3341 8750 3339 8806
TIME...MOT...LOC 2354Z 261DEG 31KT 3352 8796
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
89^GSatterwhiteSpecial weather statement, Mar 11, 8:12 PM CDT, 3 hours 35 minutes before
Special Weather Statement
National Weather Service Birmingham AL
812 PM CDT Wed Mar 11 2026
ALZ015-024-120200-
Walker AL-Jefferson AL-
812 PM CDT Wed Mar 11 2026
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN WALKER AND WEST
CENTRAL JEFFERSON COUNTIES THROUGH 900 PM CDT...
At 812 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Bull City, or 16 miles west of Hueytown, moving east
at 35 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Western Birmingham, Hueytown, Fairfield, Pleasant Grove, Midfield,
Adamsville, Brighton, Graysville, Sylvan Springs, Brookside, Mulga,
Maytown, West Jefferson, Cardiff, Gorgas Steam Plant, Edgewater,
Gorgas, Forestdale, McDonald Chapel, and Concord.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3344 8690 3346 8734 3347 8734 3349 8733
3349 8730 3348 8730 3348 8729 3350 8729
3350 8726 3352 8727 3352 8732 3359 8732
3359 8733 3367 8732 3367 8687
TIME...MOT...LOC 0112Z 275DEG 28KT 3353 8726
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
89^GSatterwhiteSpecial weather statement, Mar 11, 10:16 PM CDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1016 PM CDT Wed Mar 11 2026
ALZ039-120400-
Marengo AL-
1016 PM CDT Wed Mar 11 2026
...A STRONG THUNDERSTORM WILL IMPACT MARENGO COUNTY THROUGH 1100 PM
CDT...
At 1016 PM CDT, Doppler radar was tracking a strong thunderstorm near
Sweet Water, or 10 miles southwest of Linden, moving northeast at 40
mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Linden, Uniontown, Thomaston, Sweet Water, Myrtlewood, Faunsdale,
Dayton, Freddie Jones Field, Nanafalia, Consul, Magnolia, Wayne,
Miller, Chickasaw State Park, Half Acre, Octagon, and Calvary.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 200 AM CDT for central and
southwestern Alabama.
&&
LAT...LON 3215 8802 3218 8801 3223 8801 3229 8793
3248 8772 3248 8752 3231 8752 3231 8751
3213 8752 3213 8762 3211 8762 3205 8795
3214 8803
TIME...MOT...LOC 0316Z 239DEG 36KT 3217 8789
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
89^GSatterwhiteSpecial weather statement, Mar 11, 10:40 PM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1040 PM CDT Wed Mar 11 2026
ALZ033-040-120430-
Dallas AL-Perry AL-
1040 PM CDT Wed Mar 11 2026
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN PERRY AND CENTRAL
DALLAS COUNTIES THROUGH 1130 PM CDT...
At 1040 PM CDT, Doppler radar was tracking a strong thunderstorm over
Faunsdale, or near Uniontown, moving northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Selma, Marion, Uniontown, Selmont-West Selmont, Bogue Chitto, Vaiden,
Memorial Stadium, Marion Junction, Dallas County Horse Arena, Potter
Station, Skyharbor Airport, Perry County Correctional Center,
Radford, Suttle, Edmund Pettus Bridge, Selma University, and Vaiden
Field Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 200 AM CDT for south central
and central Alabama.
&&
LAT...LON 3252 8752 3268 8713 3238 8698 3231 8748
3231 8752
TIME...MOT...LOC 0340Z 245DEG 31KT 3243 8757
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
89^GSatterwhiteSpecial weather statement, Mar 11, 11:24 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1124 PM CDT Wed Mar 11 2026
ALZ033-040>042-120515-
Autauga AL-Lowndes AL-Dallas AL-Perry AL-
1124 PM CDT Wed Mar 11 2026
...STRONG THUNDERSTORMS WILL IMPACT AUTAUGA...EAST CENTRAL PERRY...
NORTHWESTERN LOWNDES AND NORTHEASTERN DALLAS COUNTIES THROUGH 1215 AM
CDT...
At 1124 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles west of Paul M Grist State Park to
Potter Station to near Orrville. Movement was east at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Prattville, Selma, Valley Grande, Selmont-West Selmont, Autaugaville,
White Hall, Orrville, Billingsley, Booth, Vida Junction, Gardner
Island, Autauga County Airport, Old Cahaba Park, Dallas County Horse
Arena, Mulberry, Marbury, Paul M Grist State Park, Memorial Stadium,
Burnsville, and Potter Station.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 200 AM CDT for south central
and central Alabama.
&&
LAT...LON 3229 8728 3245 8722 3263 8726 3266 8690
3266 8672 3268 8671 3271 8642 3241 8641
3240 8644 3241 8646 3238 8646 3236 8648
TIME...MOT...LOC 0424Z 256DEG 39KT 3264 8714 3242 8709 3233 8719
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
89^GSatterwhiteThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 8:12 PM CDT | Special Weather Statement | BMX | Jefferson | 48 min |
| Mar 11, 10:16 PM CDT | Special Weather Statement | BMX | Marengo | 44 min |
| Mar 11, 10:40 PM CDT | Special Weather Statement | BMX | Perry | 50 min |
| Mar 11, 10:48 PM CDT | Severe Thunderstorm Warning | BMX | Marengo | 57 min |
| Mar 11, 11:18 PM CDT | Areal Flood Advisory | BMX | Tuscaloosa | 117 min |
| Mar 11, 11:24 PM CDT | Special Weather Statement | BMX | Autauga, Dallas | 51 min |
| Mar 11, 11:36 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Dallas, Perry | 42 min |
| Mar 11, 11:44 PM CDT | Areal Flood Advisory | BMX | Jefferson | 2 hr |
| Mar 11, 11:53 PM CDT | Special Weather Statement | BMX | Dallas | 37 min |
| Mar 12, 12:16 AM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Coosa, Elmore | 44 min |
| Mar 12, 12:33 AM CDT | Special Weather Statement | BMX | Lowndes | 42 min |
| Mar 12, 12:52 AM CDT | Severe Thunderstorm Warning | BMX | Clay, Coosa, Tallapoosa | 38 min |
| Mar 12, 1:10 AM CDT | Special Weather Statement | BMX | Autauga, Elmore, Lowndes, Montgomery | 50 min |
| Mar 12, 1:25 AM CDT | Special Weather Statement | BMX | Randolph, Tallapoosa | 50 min |
| Mar 12, 1:56 AM CDT | Special Weather Statement | BMX | Elmore, Macon, Montgomery | 49 min |
| Mar 12, 2:10 AM CDT | Special Weather Statement | BMX | Chambers | 35 min |
| Mar 12, 2:29 AM CDT | Special Weather Statement | BMX | Bullock, Pike | 46 min |
| Mar 12, 2:45 AM CDT | Special Weather Statement | BMX | Bullock, Lee, Macon | 45 min |
| Mar 12, 2:57 AM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Pike | 48 min |
| Mar 12, 3:03 AM CDT | Tornado Warning | BMX | Barbour, Pike | 27 min |
| Mar 12, 3:23 AM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Lee, Macon, Russell | 67 min |
| Mar 12, 3:38 AM CDT | Severe Thunderstorm Warning | BMX | Barbour | 40 min |
| Mar 12, 3:40 AM CDT | Tornado Warning | BMX | Barbour | 15 min |
| Mar 12, 3:46 AM CDT | Tornado Warning | BMX | Russell | 28 min |
| Mar 12, 8:29 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo | 3 days |
| Mar 12, 10:59 AM CDT | Frost Advisory | BMX | Autauga, Bibb, Blount, Calhoun, Chambers, Cherokee and 25 more | 23 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.